# SDR ABXA000402

- Difficulty date: August 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 82,572 hours, 53,980 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 3914726501
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LEADING EDGE INBOARD FORMER CRACKED AT LOWER AFT END.  REPLACED FORMER IAW DC9 SRM 51-30-2.
